# SDR SWAA2022052510469

- Difficulty date: May 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 53,556 hours, 31,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERIOR LIGHT AT R2 DOOR INOP. / [01] RELAMPED EMERGENCY EXTERIOR LIGHT AT R2 DOOR AS PER B737 AMM 33-51-04-960-801. TEST OK;[02] VERIFIED STEP 1.
